Alert archive / New Jersey / Gale Watches in 2010
Gale Watch 19, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Dec 25, 2010, 3:49 AM EST. It took effect at Dec 26, 2010, 11:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 25, 2010, 3:49 AM EST (08:49 UTC)
- In effect from
- Dec 26, 2010, 11:00 AM EST
- Expired
- Dec 25, 2010, 3:58 PM EST
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
083 WHUS71 KPHI 250849 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 AM EST SAT DEC 25 2010 ANZ430-431-450>455-252130- /O.NEW.KPHI.GL.A.0019.101226T1600Z-101227T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 AM EST SAT DEC 25 2010 ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. * WINDS...WILL BECOME NORTH TO NORTHEAST AND INCREASE SUNDAY MORNING WITH GUSTS INCREASING TO 35 KNOTS SUNDAY AFTERNOON... INCREASING FURTHER TO 40 KNOTS SUNDAY NIGHT AND MONDAY. WINDS MAY GUST EVEN STRONGER DEPENDING ON THE STRENGTH OF THE STORM... ESPECIALLY ALONG THE NORTHERN NEW JERSEY COAST LATE SUNDAY AND EARLY SUNDAY NIGHT. * SEAS...WILL BUILD TO 4 TO 7 FEET ON THE OCEAN AND BUILD FURTHER TO 8 TO 12 FEET SUNDAY NIGHT...DROPPING ONLY SLIGHTLY TO 7 TO 10 FEET MONDAY. * TIMING...WINDS AND SEAS WILL BUILD DURING SUNDAY. WINDS WILL BE STRONGEST AND SEAS WILL BE HIGHEST LATE SUNDAY AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
1 follow-up statement
419 WHUS71 KPHI 252058 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 358 PM EST SAT DEC 25 2010 ANZ430-431-450>455-260900- /O.UPG.KPHI.GL.A.0019.101226T1600Z-101227T2300Z/ /O.NEW.KPHI.GL.W.0031.101226T1500Z-101227T2300Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 358 PM EST SAT DEC 25 2010 ...GALE WARNING IN EFFECT FROM 10 AM SUNDAY TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 6 PM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WILL BECOME NORTH NORTHEAST AND INCREASE SUNDAY MORNING WITH GUSTS TO 35 KNOTS BY MIDDAY. THEY WILL BECOME NORTH SUNDAY NIGHT WITH GUSTS INCREASING TO NEAR 50 KNOTS. THEY WILL THEN BECOME NORTHWEST MONDAY WITH GUSTS TO 45 KT. * SEAS...WILL BUILD TO 8 TO 12 FEET ON THE OCEAN LATE SUNDAY INTO SUNDAY NIGHT...THEN DROP TO 5 TO 8 FEET MONDAY. * TIMING...WINDS AND SEAS WILL BUILD DURING SUNDAY...REACHING THEIR PEAK SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ RPW
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Dec 24, 9:23 PM EST, 6 hours 26 minutes earlier.
Area forecast discussion, Dec 24, 9:23 PM EST, 6 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 923 PM EST FRI DEC 24 2010 .SYNOPSIS... HIGH PRESSURE WILL CONTINUE TO PUSH DOWN ACROSS THE GREAT LAKES FROM SOUTH CENTRAL CANADA AS LOW PRESSURE MOVES OFF TO THE NORTHEAST TONIGHT. LOW PRESSURE, CURRENTLY CROSSING TEXAS, WILL REDEVELOP ALONG THE GULF COAST SATURDAY AND PASS OFF THE SOUTHEASTERN SEABOARD BY SUNDAY. IT WILL THEN INTENSIFY AS IT MOVES NORTHEAST WELL OFF THE NORTHERN MID ATLANTIC COAST INTO MONDAY. HIGH PRESSURE WILL FOLLOW FOR MUCH OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... HIGH CLOUDS HAVE OVERSPREAD THE FORECAST AREA THIS EVENING AND THEY WILL REMAIN OVERNIGHT. A FEW LOWER CLOUDS ARE OVER THE SOUTHERN POCONOS. THE CLOUDS WILL THICKEN UP A LITTLE OVERNIGHT AS THE CREST OF THE UPPER RIDGE PASSES THROUGH. TEMPERATURES WILL FALL INTO THE TEENS UP NORTH AND REMAIN IN THE 20S ELSEWHERE. PUBLIC PRODUCTS HAVE BEEN REFRESHED AND ISSUED. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/... ALL EYES NOW TURN TO THE LOW PRESSURE SYSTEM REDEVELOPING ALONG THE GULF COAST. THIS LOW IS FORECAST TO REACH A POSITION OFF THE SOUTHEASTERN SEABOARD BY SUNDAY. IT WILL THEN INTENSIFY AS IT HEADS NORTHEAST, REACHING THE CANADIAN MARITIMES LATE MONDAY OR MONDAY NIGHT. THE EXACT TRACK OF THIS LOW WILL BE DETERMINED BY THE UPPER LEVEL FLOW. AS THE UPPER TROUGH MOVES EAST AND SHARPENS, IT WILL LIKELY FORM A CUTOFF LOW. MOST MODELS ARE KEEPING THIS LOW FAR ENOUGH NORTH AND EAST SO THAT IT WILL STEER THE SURFACE LOW FAR ENOUGH OFF THE COAST TO ONLY HAVE A MINOR IMPACT ON OUR AREA. WITH THIS BEING SAID, WE WILL KEEP CHANCE POPS IN OUR FORECAST FOR MEASURABLE SNOW FOR LATE SUNDAY INTO EARLY MONDAY. IF WE DON'T GET MUCH FROM THE COASTAL LOW, THE UPPER LOW WILL CROSS OUR REGION AND THIS COULD GIVE US SOME LIGHT AMOUNTS ALSO. BUT WITHOUT THE THREAT OF HEAVY SNOW, NO WATCHES, WARNINGS, OR ADVISORIES WILL BE ISSUED AT THIS TIME. IF FUTURE MODEL RUNS INDICATE A TRACK FARTHER TO THE WEST, THIS COULD CHANGE. BUT, FOR NOW, IT IS WHAT IT IS. NOTHING UP TO AN INCH OR TWO OF THE WHITE STUFF IS ABOUT THE BEST WE CAN DO FOR ALL OF THE SNOW LOVERS AMONGST YOU. ONCE THE LOW HEADS OFF TO THE NORTHEAST ON MONDAY, IT WILL TURN BLUSTERY AND COLD AND THERE COULD BE A FEW SNOW SHOWERS OR FLURRIES. TEMPERATURES WILL REMAIN ON THE COLD SIDE THROUGH THIS PERIOD. DAYTIME HIGHS SATURDAY WILL BE IN THE MID 20S TO MID 30S. HIGHS BOTH SUNDAY AND MONDAY WILL BE IN THE MID 20S TO LOWER 30S. LOWS SATURDAY NIGHT WILL BE MAINLY IN THE 20S. LOWS SUNDAY NIGHT WILL BE IN THE TEENS TO MID 20S. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... AFTER THE LARGE MID LEVEL CLOSED SYSTEM LEAVES EARLY IN THE PERIOD...A SLOW CHANGE TO A WARMER (AND POSSIBLY WETTER) PATTERN SHOULD OCCUR THROUGH THE MIDDLE AND END OF NEXT WEEK. CYCLONIC FLOW WILL CONTINUE OVER THE REGION MONDAY NIGHT AND TUESDAY AS THE LARGE CLOSED MID LEVEL LOW EXITS THE AREA ON ITS WAY TO THE MARITIMES. THE FLOW IS LARGELY DRY (THOUGH THERE COULD BE SOME SCATTERED FLURRIES IN THE HIGHER TERRAIN MONDAY NIGHT)...WITH GUSTY WINDS THROUGH THE PERIOD. THE FLOW STARTS TO DEAMPLIFY TUESDAY NIGHT AND WEDNESDAY. THE AIRMASS REMAINS DRY THROUGH THIS PERIOD...AND THIS SHOULD RESULT IN LARGE DIURNAL TEMPERATURES IN A SLOWLY WARMING COLUMN. AS HIGH PRESSURE BUILDS NORTH ALONG THE COAST FROM EAST OF FLORIDA...A SLOW WARMING TREND IN EXPECTED INTO THURSDAY...WITH CONTINUED DRY CONDITIONS. SHORT WAVE ENERGY FROM THE PACIFIC NORTHWEST WILL HELP CARVE OUT A LONG WAVE TROUGH ACROSS THE ROCKIES DURING THE MIDDLE AND END OF NEXT WEEK. AS THE TROUGH DEEPENS AND EVENTUALLY CLOSES OFF OVER THE WESTERN PLAINS...MID LEVEL HEIGHTS WILL POP UP ACROSS THE EAST COAST. THE RESULTANT RIDGING SHOULD ALLOW MOISTURE TO SURGE NORTHWARD THROUGH THE OHIO VALLEY THURSDAY NIGHT INTO FRIDAY. OVERRUNNING LATE THURSDAY NIGHT INTO FRIDAY COULD MOISTEN THE INITIALLY DRY COLUMN ENOUGH FOR LIGHT PRECIPITATION...ESPECIALLY ACROSS NORTHERN AND WESTERN AREAS. WHILE THIS IS STILL A WEEK AWAY...AN INITIALLY DRY COLUMN COULD RESULT IN MIXED PRECIPITATION AT THE START...BUT THERE IS STILL PLENTY OF TIME TO REFINE THIS. IN ANY EVENT...INCREASING HEIGHTS SHOULD ALLOW TEMPERATURES TO GET BACK TO NEAR NORMAL BY THE END OF NEXT WEEK. && .AVIATION /03Z SATURDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE SURFACE GRADIENT IS FINALLY STARTING TO BACK OFF AND MOVE TO THE EAST AS THE LOW WELL EAST OF LABRADOR STARTS TO MOVE ON. WINDS SHOULD BE LES THAN 10 KNOTS IN ALL LOCATIONS TONIGHT...AND MAY GO CALM IN THE PROTECTED AREAS AFTER 0400 UTC. MAINLY JUST HIGH CLOUDS ACROSS THE REGION THIS EVENING AS CIRRUS SPREADS EAST FROM THE OHIO VALLEY. AS WARM AIR ADVECTION CONTINUES AHEAD OF THE SHORT WAVE OVER THE MIDWEST...MID LEVEL CLOUDS SHOULD FILL IN LATE TONIGHT. AS THE SHORT WAVE APPROACHES SATURDAY...MOISTURE LOOKS TO GET TRAPPED UNDER THE INVERSION. AT THIS POINT...IT APPEARS AS THOUGH CEILINGS SHOULD REMAIN VFR. OUTLOOK... DRY WEATHER IS EXPECTED FOR SATURDAY NIGHT. LOW PRESSURE IS FORECAST TO PASS WELL TO THE EAST OF OUR REGION ON SUNDAY. WHILE MOST OF THE PRECIPITATION ASSOCIATED WITH THE SYSTEM SHOULD REMAIN OFF THE COAST, WE MAY SEE A LITTLE SNOW ASSOCIATED WITH AN UPPER AIR DISTURBANCE FROM LATE SUNDAY INTO SUNDAY NIGHT. AS THE AREA OF LOW PRESSURE PASSES TO OUR EAST AND PULLS AWAY TO OUR NORTHEAST IT WILL LIKELY INTENSIFY. A GUSTY NORTH TO NORTHWEST WIND IS POSSIBLE FROM LATE SUNDAY INTO MONDAY NIGHT. HIGH PRESSURE IS ANTICIPATED TO BUILD INTO OUR REGION FROM THE WEST FOR TUESDAY AND WEDNESDAY. && .MARINE... THE PERSISTENT GRADIENT AROUND THE SURFACE LOW EAST OF LABRADOR HAS FINALLY BACKED OFF THIS EVENING. GUSTS HAVE DROPPED BELOW 25 KNOTS ON THE OCEAN...AND LESS THAN 20 KNOTS ON DELAWARE BAY. WITH THE DEPTH OF THE MIXED LAYER NO LONGER SUPPORTING GUSTS...WINDS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS FOR THE REST OF THE NIGHT. THE SWELL IS SLOWLY COMING DOWN ACROSS THE WATERS. 44009 IS NOW DOWN TO 5 FEET WITH A 12 SECOND PERIOD. SINCE THE TREND IS DOWN... THE SMALL CRAFT ADVISORY WAS CANCELLED. FURTHER NORTH...BUOYS SUGGEST THAT THE SWELL HAS DROPPED OFF ENOUGH TO LET THE SMALL CRAFT ADVISORY EXPIRE AS SCHEDULED. THE SOUTHERN EXTENSION OF THE SMALL CRAFT ADVISORY WILL BE A PRESS TIME DECISION. HIGH PRESSURE WILL TRY TO BUILD INTO OUR REGION FROM THE WEST FOR SATURDAY AND CONDITIONS SHOULD BE RELATIVELY TRANQUIL FROM LATE TONIGHT INTO SATURDAY NIGHT. LOW PRESSURE IS FORECAST TO MOVE OFF THE SOUTHEAST COAST ON SATURDAY NIGHT BEFORE PASSING WELL TO THE EAST OF THE COASTS OF DELAWARE AND NEW JERSEY ON SUNDAY. THE LOW SHOULD CONTINUE TO INTENSIFY BEFORE REACHING EASTERN CANADA ON MONDAY. THE STRONG LOW MAY BRING GALE FORCE WIND GUSTS FROM THE NORTH AND NORTHWEST TO OUR COASTAL WATERS FROM LATE SUNDAY INTO MONDAY NIGHT. WAVE HEIGHTS WILL ALSO INCREASE SIGNIFICANTLY DUE TO THE AFFECTS OF THE STORM. HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM THE WEST FOR TUESDAY AND WEDNESDAY AND BOTH WIND SPEEDS AND WAVE HEIGHTS WILL LIKELY BE ON THE DECREASE. && .TIDES/COASTAL FLOODING... TIDES ON THE OCEAN FRONT WERE RUNNING BETWEEN ONE AND ONE AND ONE- HALF ABOVE PREDICTED AT 800 PM...WITH SMALLER POSITIVE DEPARTURES ON THE DELAWARE AND CHESAPEAKE BAYS. MOST OF THE AVAILABLE GUIDANCE SUGGESTS THAT THESE DEPARTURES WILL DROP TO ONE FOOT OR LESS ABOVE PREDICTED AROUND THE TIME OF HIGH TIDE LATE SATURDAY MORNING. TIDE DEPARTURES NEAR ONE FOOT DURING THE LATE MORNING HIGH TIDE CYCLE WOULD PUT THE OCEAN FRONT LOCATIONS WITHIN ONE-HALF FOOT OF THE MINOR TIDAL FLOODING BENCHMARK. THIS IS INDICATED BY THE STEVEN INSTITUTE STORM SURGE SYSTEM FOR A FEW LOCATIONS ON THE OCEAN FRONT. THIS SYSTEM DID A FAIRLY GOOD JOB DURING THE HIGH TIDE CYCLE THIS MORNING. SINCE IT APPEARS AS THOUGH MINOR TIDAL FLOODING IS UNLIKELY SATURDAY MORNING...WILL HOLD OFF ON ANY STATEMENT NOW. WE WILL CONTINUE TO MONITOR THE DEVELOPING STORM FOR SUNDAY INTO MONDAY. BASED ON THE LATEST PROJECTIONS, TIDAL DEPARTURES WILL BE ON THE INCREASE AT THAT TIME. WE WOULD NEED TIDAL DEPARTURES OF AROUND +2.0 FEET OR GREATER TO CAUSE MINOR TIDAL FLOODING AROUND SUNDAY NIGHT'S HIGH TIDE. THE SAME VALUES WOULD BE NEEDED AROUND MONDAY'S MIDDAY HIGH TIDE. IT SEEMS QUITE POSSIBLE THAT WE MAY EXPERIENCE MINOR TIDAL FLOODING ON SUNDAY NIGHT AND POSSIBLY AGAIN ON MONDAY. MODERATE TIDAL FLOODING SEEMS FAIRLY UNLIKELY DUE TO THE RELATIVELY LOW ASTRONOMICAL TIDE HEIGHTS AND THE FACT THAT THE STORM SHOULD BE FAST MOVING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...RPW NEAR TERM...O'HARA/RPW SHORT TERM...RPW LONG TERM...HAYES AVIATION...IOVINO/HAYES MARINE...IOVINO/HAYES TIDES/COASTAL FLOODING...IOVINO/HAYES
Hazardous weather outlook, Dec 24, 9:26 PM EST, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 926 PM EST FRI DEC 24 2010 NJZ001-007-PAZ054-055-060>062-260230- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 926 PM EST FRI DEC 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE THREAT OF A COASTAL STORM HAVING A SIGNIFICANT IMPACT ON NORTHWEST NEW JERSEY, THE SOUTHERN POCONOS AND THE LEHIGH VALLEY IN THE SUNDAY TO MONDAY TIME FRAME IS LOW. HOWEVER, SOME UNCERTAINTY STILL REMAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-002-MDZ008-012-015-019-020-NJZ008>010-015>019-021-PAZ067>071- 260230- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MORRIS- HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CUMBERLAND-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 926 PM EST FRI DEC 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COASTAL STORM MAY AFFECT OUR REGION DURING THE SUNDAY INTO MONDAY TIME FRAME, ALTHOUGH THE THREAT IS NOT HIGH AT THIS TIME. THERE STILL REMAINS SOME UNCERTAINTY REGARDING THE TIMING AND TRACK, BUT THE GREATEST THREAT STILL WOULD BE TO EASTERN SECTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ012>014-020-022>027-260230- INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 926 PM EST FRI DEC 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SPOTTY MINOR TIDAL FLOODING POSSIBLE AROUND THE TIME OF HIGH TIDE LATE SATURDAY MORNING. A COASTAL STORM MAY AFFECT OUR REGION DURING THE SUNDAY INTO MONDAY TIME FRAME, ALTHOUGH THERE THE THREAT, AT THIS TIME, IS NOT HIGH. THERE STILL REMAINS SOME UNCERTAINTY REGARDING THE TIMING AND TRACK. MINOR TIDAL FLOODING IS POSSIBLE ALONG THE NEW JERSEY AND DELAWARE COASTS DURING THE SUNDAY NIGHT AND MONDAY HIGH TIDE CYCLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-260230- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 926 PM EST FRI DEC 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. GALE FORCE WIND GUSTS ARE POSSIBLE SUNDAY AFTERNOON INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 4:16 AM EST | Winter Storm Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 11 hr |
| Dec 25, 3:24 PM EST | Winter Storm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 38 hr |
| Dec 25, 3:47 PM EST | Coastal Flood Watch | PHI | Middlesex, Monmouth, Ocean | 12 hr |
| Dec 25, 3:58 PM EST | Gale Warning | PHI | 71 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.